When I use xlatan eye drops I feel burning my eyes. Is that normal?

Xalatan (latanoprost) It is not unusual, and may stop with time. If it continues to be a problem you may need a change in drops.

Related Questions

When I use xlatan eye drops, it burns my eyes when the drops go in. Is that normal?

Xalatan (latanoprost) eye pain. Yes. Xalatan (latanoprost) is a prostaglandin analog...In other words the substance we try to eliminate when we take ibuprofen. However, of that class of medicine, it typically stings the least. Try refrigerating. Otherwise, it gets better with time.

My eyes are watery anytime air blows on it, they itch a lot and become red. All these began after I started using the Xalatan (latanoprost) eye drops. Is it normal?

No. The watery eyes suggest that your eyes are actually dry. And eye drops with preservatives can worsen dry eye symptoms. Xalatan (latanoprost) is also know to cause redness. If the symptoms began with the use of xalatan, (latanoprost) you should see your ophthalmologist for further evaluation.